JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMMENTS ON HOU JICHENG`S "ON SOME KKM TYPE THEOREMS"
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMMENTS ON HOU JICHENG`S "ON SOME KKM TYPE THEOREMS"
Park, Se-Hie;
  PDF(new window)
 Abstract
In a paper by Hou Jicheng, On some KKM type theorems, Advaces in Mathematics 36 (2007), no. 1, 86-88, the author claimed that some previous KKM type theorems are false by giving a counterexample. In the present paper, we show that the counterexample does not work and, consequently, the results are correct. Moreover, we claim that the artificial concept like transfer compactly closed-valued maps can be destroyed. Finally, we introduce a theorem generalizing the main target of Hou.
 Keywords
KKM type theorems;admissible class of multimaps;transfer compactly closedness;
 Language
English
 Cited by
 References
1.
X.-P. Ding, New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements, Indian J. Pure Appl. Math. 26 (1995), no. 1, 1–19.

2.
J. Hou, On some KKM type theorems, Adv. Math. (China) 36 (2007), no. 1, 86–88.

3.
E. M. Kalmoun and H. Rihai, Topological KKM theorems and generalized vector equilibria on G-convex spaces with applications, Proc. Amer. Math. Soc. 129 (2001), no. 5, 1335–1348

4.
S. Park, Comments on generalized R-KKM type theorems, Comm. Korean Math. Soc. 25 (2010), no. 2, 303–311. crossref(new window)

5.
S. Park, Fixed point theorems in the new era of the KKM theory, Fixed Point Theory and Its Applications (Proc. ICFPTA-2009), Yokohama Publ., to appear.

6.
S. Park, General KKM theorems for abstract convex spaces, J. Inform. Math. Sci. 1 (2009), no. 1, 1–13.

7.
S. Park and H. Kim, Generalizations of the KKM type theorems on generalized convex spaces, Indian J. Pure Appl. Math. 29 (1998), no. 2, 121–132.